# SDR UALA2013031801633

- Difficulty date: March 17, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 68,121 hours, 25,282 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part serial: D42P
- Condition: Damaged
- Location: Handset
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HANDSETS ARE HOT TO COCKPIT SPEAKERS.  AFTER REPLACEMENT OF CONNECTOR D42P INTERPHONE SYSTEM OPS CHECKS NORMAL.
